Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have Levator ani syndrome. MRI normal. Will Botox or electrical stimulation help?

My 19-year old son has levator ani syndrome and it s driving him crazy. We ve seen a specialist in GI mobility, a proctologist , a gastroenterologist , an orthopeadist, and a neurologist , and none of them knew how to deal with it or what do to about it. He has no functional problems (per MRI). I ve read that electric stimulation or botox will help, but apparently no one know this. What can we do?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if this is the confirm Levator ani syndrome then all the possible and available treatment should be tried and this includes electric stimulator exercise, pharma agents, this condition can be trigger with the stressful condition so it is important to keep the stress level low, hope this information helps you take care and have a nice day.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor